# SDR ASOA2013040903324

- Difficulty date: March 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,634 hours, 19,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO L ANGLES AT HINGE SIDE OF PAX DOOR CORRODED.  R & R TWO L ANGLES.
